When

Thursday, June 7, 2018 at 11:00 AM EDT
-to-
Sunday, June 10, 2018 at 10:00 AM EDT

Add to Calendar 

Where

Hammock Beach Resort 
200 Ocean Crest Drive
Palm Coast, FL 32137
  

 

Driving Directions 

The Hammock Beach Resort is located just south of St. Augustine in the seemingly undiscovered Palm Coast. The oceafront locale overlooks two miles of pristine Atlantic shoreline. Hammock Beach Resort offers its guests: Two Championship Golf Courses designed by Jack Nicklaus and Tom Watson; a multi-level pool complex featuring a lazy river, twisting water slide and zero-entry sandy beach pool; a full-service Spa/Salon; Fitness Center; Seven onsite Dining/Lounge options including a Sushi Bar and Cigar Lounge; Tennis; Marina Access; Bike Rentals and Kyak Tours. 

ADDITIONAL INFORMATION ON RESORT SERVICES:

GOLF: 

Attendees of the GOA will receive the discounted rate of $110 per person, per round green fees for both the Ocean Course and Conservatory Course. 

Green fees include: use of the practice facility 1 (one) hour prior to scheduled tee times, in-cart GPS system, ice cold bottled water and hand towels. Green fees are subject to Sales Tax and Club Service Fees. 

ADDITIONAL RESORT ACTIVITIES:
If you would like additional information on Resort Activies inlcuding Rentals, Tennis, Marina and Kids Programs please use the following link to the Resort: https://www.hammockbeach.com/play/overview#category-resort-activities

RESERVATION INFORMATION

BOOK RESERVATIONS ONLINE

By Phone: 877-834-8862

GOA Group Code: 0618GOA

The following housing options are based upon availability:

MAIN TOWER:
One Bedroom Ocean View Suite: $189.00++
Three Bedroom Ocean View Suite: $359.00++

LODGE:
Ocean View Room: $189.00++

VILLAS:
2 Bedroom Resort View Villa: $275.00++
3 Bedeoom Resort View Villa: $315.00++

(In addition to the rates set forth above, a Club Service Fee of 9.75% per night plus Occupancy sales tax currently 11% per room, per night).  

Club Service fee includes: Local and Toll Free Calls; Pool Access with Floats; Beach Chairs; Umbrellas; Fitness Center; High-speed Internet Access and Self Parking. 

Group Room Block Cut-Off:  May 17, 2018, 5:00 p.m.
However this does not guarantee that rooms will be available to this date should our block and hotel sell out prior to May 17, 2018. We encourage making reservations early. 

Contact

Vanessa Grosso 
Georgia Optometric Association 
770-961-9866 ext-1 
vanessa@goaeyes.com 
 

2018 GOA Summer Annual Conference 

FUN, SUN & CE- Our Annual Conference is specially designed to fit all attending OD's needs. We offer 15hrs of CE (14 COPE - 1 GA Jurisprudence), the opportunity to meet with vendors, network with longtime friends and meet new colleagues. We even plan our schedule to include plenty of downtime to enjoy everything the resort & island has to offer.  

GOA 114th ANNUAL MEETING
June 7-10, 2018
Hammock Beach Resort
Palm Coast, FL

TENTATIVE SCHEDULE OF CLASSES AND EVENTS

Wednesday,  June 6, 2018

5:00 p.m. – 8:00 p.m.                  Registration Desk Open 

Thursday, June 7, 2018

8:00 a.m. – 10:00 a.m.                GOA Board of Trustees Meeting
10:00 a.m. – 5:30 p.m.                Registration Desk Open
10:45 a.m.                                   Welcome & Opening Remarks; Dr. Nhung Brandenburg, GOA President
11:00 a.m.                                   Buffet Lunch & Presentation – Sponsored by Bausch & Lomb
12:00 p.m. – 1:40 p.m.                Walk Softly And Carry A Big Stick- New Therapeutics For Clinical
                                                   Practice 
(2hrs) COPE #54118-PH and CEE Approved
                                                   Lecturer: Eric Schmidt, O.D.
1:40 p.m. – 2:10 p.m.                  PM Refreshment/Break
2:10 p.m. – 3:50 p.m.                  Glaucoma For The Everyday Optometrist
                                                   (2hrs) COPE #48466-GL and CEE Approved Lecturer: Eric Schmidt, O.D.
4:00 p.m. – 5:40 p.m.                  What, Why, How about Dry Eye Disease Management
                                                   (2hrs) COPE #47475-AS Lecturer: Paul Karpecki, O.D.
6:00 p.m. -7:30pm                       GOA Welcome Reception

Friday, June 8, 2018

7:00 a.m. - 12:30 p.m.                Registration Desk Open
7:30 a.m. - 8:45 a.m.                  Hot Breakfast Buffet
7:40 a.m. - 8:50 a.m.                  GOA Legislative Report, AOA and SECO Reports
9:00 a.m. - 9:50 a.m.                  Innovations in Eyecare Part I
                                                  (1hr) COPE #52559-GO Lecturer: Paul Karpecki, O.D.
10:00 a.m.-10:50 a.m.                Innovations in Eyecare Part II
                                                  (1hr) COPE #52561-GO Lecturer: Paul Karpecki, O.D.
10:50 a.m. – 11:10 a.m.              AM Refreshment Break Sponsored by ABB Optical
11:10 a.m. - 12:50 p.m.               Neuro-Ophthalmic Disease Cases
                                                   (2hrs) COPE #50962-NO Lecturer: Kelly Malloy, O.D.
11:30 a.m. - 4:30 p.m.                 Exhibitor Set-Up
5:30 p.m. – 8:30 p.m.                  Exhibitor Party& Family Fun Night
                                                   For the OD's - Vendor Exhibit Booths & Money Drop Game
                                                  For the Whole Family (Caricaturists, Kids Craft Area, Kids Entertainment)

Saturday, June 9, 2018

7:00 a.m. - 12:00 p.m.                  Registration Desk Open
7:30 a.m. - 8:25 a.m.                    Continental Breakfast 
8:30 a.m. - 9:20 a.m.                    (1hr) COPE Approved CE Lectured by Georgia Retina
9:30 a.m. – 11:10 a.m.                 The Necessity Of The Neuro Retinal Rim
                                                    (2hrs) COPE #51892-NO Lecturer: Kelly Malloy, O.D.
11:10 a.m. - 11:30 a.m.                 AM Refreshment Break
11:30 a.m. – 12:20 p.m.                Functional Vision Loss
                                                     (1hr) COPE #56883-NO Lecturer: Kelly Malloy, O.D.
12:30 p.m. - 1:20 p.m.                   Georgia Jurisprudence & Ethics
                                                     (1hr) NON COPE Lecturer: Aubrey Villines, GOA General Counsel
5:30 p.m. – 10:00 p.m.                  OPTOMETRY’S NIGHT OF CELEBRATION
5:30 p.m. - 6:15 p.m.                     President's Cocktail Reception
6:15 p.m. – 7:00 p.m.                    Dinner Buffet
7:00 p.m. - 8:00 p.m.                     Officer Swearing In, Parade of Past Presidents, Passing of the Gavel &
                                                      Thank You Remarks by Dr. Scott Emely
8:00 p.m. - 10:00 p.m.                   GOA After Party

Sunday, June 10, 2018                Meeting Adjourned